Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#345576] of Kirsten G. Wickelgren

Papers Published

  1. Wickelgren, K; Williams, B, The simplicial EHP sequence in A1–algebraic topology, Geometry & Topology, vol. 23 no. 4 (January, 2019), pp. 1691-1777 [doi]
    (last updated on 2022/07/01)

    Abstract:
    © 2019, Mathematical Sciences Publishers. All rights reserved. We give a tool for understanding simplicial desuspension in A1–algebraic topology: We show that X→Ω(S1∧ X) → Ω(S1∧ X∧ X) is a fiber sequence up to homotopy in 2–localized A1 algebraic topology for X = (S1)m∧ G∧qm with m > 1. It follows that there is an EHP spectral sequence (Formula Presented.)

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320